# SDR AALA201802069010

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 31,381 hours, 11,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED CIDS PANEL TO  CHECK THE L4 SLIDE BOTTLE PRESSURE.  REMOVED AND REPLACED THE DOOR ASSIST BOTTLE PRESSURE DIAPHRAGM AND SERVICE PRESSURE ASSIST BOTTLE IAW AMM 52-10-00-614-001-A. SYSTEM OPS & LEAK CHECKED GOOD.
